# SDR 22AA20090302

- Difficulty date: March 24, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30F
- Aircraft serial: 46998
- Aircraft time: 78,998 hours, 19,157 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOADER DAMAGED FAIRING AT THE FWD EDGE OF LWR CARGO DOOR (CTR). RED BORDER NR 025212 ACCOMPLISH TEMPORARY REPAIR OF CTR DOOR FAIRING DAMAGE IAW FLIGHT VRHICLES CONSULTING EO 53-03242009. REFERENCE F/V CONSULTING EO 53-03242009 PART 2 REPEAT INSP.  PERFORMED TEMPORARY REPAIR AT LWR CTR CARGO DOOR IAW F/V CONS. EO 53-03242009 PART 1 WORK INSTRUCTIONS FAIRING DAMAGE. ACCOMPLISHED RED BORDER NR 025212 TEMPORARY REPAIR AT LWR CENTER CARGO DOOR IAW F/V CONS. EO NR 53-03242009 PART 1 INSTRUCTIONS. TRANSFERRED TO CARRY OVER NR 22529. REPEAT THE ALL VISUAL INSPECTIONS AT EVERY 5 CYCLES AFTER PART 2.
